If you need an accessible version of this item please contact JSTOR User Support

78.12 The Family Tree of the Pythagorean Triplets Revisited

Robert Saunders and Trevor Randall
The Mathematical Gazette
Vol. 78, No. 482 (Jul., 1994), pp. 190-193
Published by: Mathematical Association
DOI: 10.2307/3618576
Stable URL: http://www.jstor.org/stable/3618576
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
78.12 The Family Tree of the Pythagorean Triplets Revisited
Preview not available

Page Thumbnails

  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193